# SDR CALA2013121993795

- Difficulty date: December 18, 2013
- Submitted: December 19, 2013
- Operation: Air carrier
- Aircraft: N784UA
- Make and model: Boeing 777222
- Aircraft serial: 26951
- Aircraft time: 73,955 hours, 10,255 cycles
- Engine: Pwa PW4090
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fseu
- Part number: 654W00382
- Condition: Failed
- Location: Nr 2
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SLAT PRIMARY FAIL EICAS ADVISORY MESSAGE, CYCLED FLAPS & MESSAGE RETURNED.  SLATS RETRACTED IN THE SECONDARY MODE.  REPLACED NR 2 FSEU IAW AMM, OPERATIONS CHECKED NORMAL.  NO FAULTS OR EICAS MESSAGES.
